Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 199, NWS Atlanta, GA

July 1, 20204 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 1, 2020, 2:38 PM EDT for 4 counties in Georgia. It was in force for 67 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2020, 2:38 PM EDT (18:38 UTC)
Expired
Jul 1, 2020, 3:45 PM EDT
In force
67 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Emanuel County, GA, Jefferson County, GA, Johnson County, GA, Washington County, GA

The radar

The Robins AFB radar (KJGX), 95 km from the middle of the area, began a volume at 18:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 2:40 PM EDTTSTM WND DMGWrightsville, GAHIGHWAY SIGN KNOCKED DOWN BY WIND AT THE INTERSECTION OF HWY 319 AND HWY 15.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.6 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 492 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
492 J/kg
Mixed-layer CIN
-117 J/kg
Mixed-layer LCL
990 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
156 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

088 
WUUS52 KFFC 011838
SVRFFC
GAC107-163-167-303-011945-
/O.NEW.KFFC.SV.W.0199.200701T1838Z-200701T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
238 PM EDT Wed Jul 1 2020

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northern Emanuel County in east central Georgia...
  Southeastern Washington County in east central Georgia...
  Johnson County in east central Georgia...
  Southeastern Jefferson County in east central Georgia...

* Until 345 PM EDT.

* At 238 PM EDT, a severe thunderstorm was located over Wrightsville,
  moving east at 35 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Wrightsville, Wadley, Harrison, Summertown, Kite, Spann, Donovan,
  Modoc, Canoochee, Blundale, Pringle, Three Points, Dellwood, New
  Home and Colemans Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3262 8215 3265 8277 3266 8278 3283 8279
      3289 8229 3284 8232 3283 8230 3283 8226
      3280 8221 3281 8219 3281 8215 3271 8210
TIME...MOT...LOC 1838Z 267DEG 29KT 3274 8270 

HAIL...0.88IN
WIND...60MPH
 
$$
2 follow-up statements
928 
WWUS52 KFFC 011856
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
256 PM EDT Wed Jul 1 2020

GAC303-011906-
/O.CAN.KFFC.SV.W.0199.000000T0000Z-200701T1945Z/
Washington GA-
256 PM EDT Wed Jul 1 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3262 8215 3265 8262 3272 8267 3279 8264
      3282 8256 3282 8252 3286 8252 3289 8229
      3283 8232 3283 8226 3280 8221 3281 8215
      3271 8210
TIME...MOT...LOC 1856Z 267DEG 29KT 3275 8253 

$$

GAC107-163-167-011945-
/O.CON.KFFC.SV.W.0199.000000T0000Z-200701T1945Z/
Emanuel GA-Johnson GA-Jefferson GA-
256 PM EDT Wed Jul 1 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR NORTHEASTERN EMANUEL...NORTHEASTERN JOHNSON AND SOUTHEASTERN
JEFFERSON COUNTIES...

At 256 PM EDT, a severe thunderstorm was located near Kite, or 11
miles east of Wrightsville, moving east at 35 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Wadley, Summertown, Kite, Three Points, Dellwood, Modoc, Canoochee,
New Home, Blundale and Colemans Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3262 8215 3265 8262 3272 8267 3279 8264
      3282 8256 3282 8252 3286 8252 3289 8229
      3283 8232 3283 8226 3280 8221 3281 8215
      3271 8210
TIME...MOT...LOC 1856Z 267DEG 29KT 3275 8253 

HAIL...0.88IN
WIND...60MPH
 
$$
440 
WWUS52 KFFC 011908
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
308 PM EDT Wed Jul 1 2020

GAC167-011918-
/O.CAN.KFFC.SV.W.0199.000000T0000Z-200701T1945Z/
Johnson GA-
308 PM EDT Wed Jul 1 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JOHNSON COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3262 8215 3264 8248 3265 8247 3266 8249
      3269 8249 3272 8245 3276 8243 3277 8247
      3282 8252 3286 8252 3289 8229 3283 8232
      3283 8226 3280 8221 3281 8215 3271 8210
TIME...MOT...LOC 1908Z 267DEG 29KT 3276 8241 

$$

GAC107-163-011945-
/O.CON.KFFC.SV.W.0199.000000T0000Z-200701T1945Z/
Emanuel GA-Jefferson GA-
308 PM EDT Wed Jul 1 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR NORTHEASTERN EMANUEL AND SOUTHEASTERN JEFFERSON COUNTIES...

At 308 PM EDT, a severe thunderstorm was located over Blundale, or 11
miles northwest of Swainsboro, moving east at 35 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Wadley, Summertown, Three Points, Dellwood, Modoc, Canoochee,
Blundale and Colemans Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3262 8215 3264 8248 3265 8247 3266 8249
      3269 8249 3272 8245 3276 8243 3277 8247
      3282 8252 3286 8252 3289 8229 3283 8232
      3283 8226 3280 8221 3281 8215 3271 8210
TIME...MOT...LOC 1908Z 267DEG 29KT 3276 8241 

HAIL...0.88IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 1:45 PM EDT, 53 minutes earlier.

Area forecast discussion, Jul 1, 1:45 PM EDT, 53 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
145 PM EDT Wed Jul 1 2020

...18Z Aviation Forecast Discussion...

.UPDATE...

Just a quick update to re-orient the PoPs/Wx, T/Td, Sky grids, etc.
to match to morning trends evolving across the region. Weather today
will be in one way or another dominated by the large convective
complex that settled into Alabama overnight. Outflow driven
convection moving into west central Georgia this morning. With
instability at a relative minimum due to cooler morning temperatures
and ample mid/high-level clouds, storms have remained relatively weak
as they approach the state line. Enough potential for some gusty
winds to maintain a very marginal threat for a few isolated strong to
severe storms in west central Georgia.

20

&&

.PREV DISCUSSION... /Issued 734 AM EDT Wed Jul 1 2020/

PREV DISCUSSION... /Issued 413 AM EDT Wed Jul 1 2020/

SHORT TERM /Today through Thursday/...
Mostly clear skies across the state this morning with a weakening
thunderstorm complex over Northern AL. This area of showers and
thunderstorms is moving east and may clip some of the NW GA counties
before daybreak, but they should diminish to just showers if
anything at all. We are still in moist Westerly flow and it will
continue through the short term. This, combined with increasing i
instabilities, we will see another round of diurnally driven showers
and thunderstorms this afternoon and evening, and again Thursday.
The biggest threats for any strong to severe storms continues to be
being gusty winds, lightning, and hail. PWs in the short term will
continue in the 1.6 to 2.0in range, so any storms that move over an
area will drop a decent amount of precip. There continues to be very
little shear in this atmosphere so not looking for much in the way
of a tornado threat.

Temps look to stay near seasonal norms with highs Today and Thursday
mainly in the 80s to mid 90s. Lows tonight will be mainly in the
upper 60s to lower 70s.

01

LONG TERM /Thursday Night through Tuesday/...
Unsettled weather is expected into the Holiday weekend, with the
potential to extend well into early next week.

An upper level cut off low will continue across the Florida
panhandle for Thursday into the weekend. The low should exit off of
the northeast Florida coast by late Saturday/early Sunday and move
up the east coast. Models are progging another mid level low
pressure system to develop along the Gulf coast/Florida panhandle
by early next week.

At the surface, a stationary boundary will remain situated across
southern portions of the GA through the weekend. Several little
waves of low pressure will move along the boundary, with the
strongest expected late in the weekend. Each of these waves, with
support from the upper low, will enhance shower/thunderstorm
development through much of the long term period. Pops remain in the
high end chance/low end likely range during the daytime for most of
the period. Not confident that activity will be completely diurnal
in nature with such a moist/tropical airmass in place, so will keep
pops into the overnight period.

Models are progging another mid level cut off low along the Gulf
coast. This low pressure system will continue the unsettled weather
pattern into early next week.

NListemaa

.AVIATION...
18Z Update...

Area of scattered MVFR ceilings across the northwestern portion of
the forecast area, including the Metro Atlanta TAF sites, will
dissipate and lift by 20Z with VFR conditions expected to
predominate through the remainder of the forecast period outside of
scattered convection. Will likely see some patchy MVFR or lower
ceilings and visibilities redevelop across the area between 06Z and
14Z, however, chances for any impacts at an individual TAF site too
low to include in the forecast at this time. Scattered showers and
thunderstorms this afternoon will diminish in coverage through the
evening and overnight before becoming more widespread again Thursday
afternoon. Winds will west to northwest 7-10kt, diminishing to 3-6kt
after 00Z.

//ATL Confidence...18Z Update...

Medium on all elements.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          90  70  90  71 /  60  40  50  30
Atlanta         84  70  86  71 /  70  50  60  30
Blairsville     80  65  82  66 /  60  30  50  30
Cartersville    85  68  88  69 /  70  50  50  20
Columbus        88  72  88  72 /  80  50  70  40
Gainesville     85  69  86  71 /  60  50  50  30
Macon           90  71  90  71 /  70  50  60  30
Rome            85  69  87  69 /  60  50  50  20
Peachtree City  85  69  86  70 /  70  50  60  30
Vidalia         95  73  90  74 /  50  50  70  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...20
LONG TERM....NListemaa
AVIATION...20
Hazardous weather outlook, Jul 1, 12:24 PM EDT, 2 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1224 PM EDT Wed Jul 1 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-021630-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1224 PM EDT Wed Jul 1 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Showers and thunderstorms are expected today, especially across
central Georgia. A few strong storms are possible with the main
hazards being gusty winds, locally heavy rainfall, and frequent
lightning strikes, mainly during the afternoon and evening hours.

An isolated severe thunderstorm cannot be ruled out, especially in
central Georgia, with damaging wind gusts being the primary
severe weather hazard.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Scattered to numerous showers and thunderstorms will be possible
each afternoon and evening. Gusty winds, frequent lightning, and
heavy rain will be possible with any storms that do develop.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Jul 1, 12:07 PM EDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1207 PM EDT WED JUL 01 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             SWEET AUBURN            33.76N  84.38W
06/30/2020  E1.00 INCH       FULTON             GA   SOCIAL MEDIA

            PUBLIC ESTIMATES ONE INCH HAIL IN DOWNTOWN ATLANTA AT
            ANDREW YOUNG INTERNATIONAL BLVD NW AND FREEDOM PARKWAY.

&&

EVENT NUMBER FFC2000859

KMM
Special weather statement, Jul 1, 12:39 PM EDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1239 PM EDT Wed Jul 1 2020

GAZ081>083-094-095-011715-
Peach GA-Bibb GA-Houston GA-Crawford GA-Twiggs GA-
1239 PM EDT Wed Jul 1 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PEACH...BIBB...
NORTHEASTERN HOUSTON...CRAWFORD AND WESTERN TWIGGS COUNTIES UNTIL 115
PM EDT...

At 1239 PM EDT...a strong thunderstorm was near Knoxville, or near
Roberta...moving east at 40 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Macon, Roberta, Warner Robins, Centerville, Byron, Payne, Robins Air
Force Base, Payne City, Lake Tobesofkee, Powerville, Skipperton,
Horns, Jack Brown Estates, Rutland, Musella, Lakewood, Huber, Cross
Keys, Knoxville and Lizella.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3260 8406 3283 8404 3286 8358 3270 8346
      3254 8358
TIME...MOT...LOC 1639Z 266DEG 33KT 3271 8394

WIND...50MPH
Special weather statement, Jul 1, 1:10 PM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
110 PM EDT Wed Jul 1 2020

GAZ072-082>084-011745-
Wilkinson GA-Bibb GA-Jones GA-Twiggs GA-
110 PM EDT Wed Jul 1 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WILKINSON...
NORTHEASTERN BIBB...SOUTHEASTERN JONES AND NORTHERN TWIGGS COUNTIES
UNTIL 145 PM EDT...

At 109 PM EDT...a strong thunderstorm was over Payne, or over
Macon...moving east at 40 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Macon, Gordon, Payne, Payne City, Postell, James, Mountain Springs,
Griswoldville, Greenberry Crossroads, Cross Keys, Wesleyan, Dry
Branch and Franklinton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3290 8375 3304 8339 3303 8339 3280 8332
      3279 8371
TIME...MOT...LOC 1709Z 253DEG 30KT 3285 8366

WIND...50MPH
Special weather statement, Jul 1, 1:14 PM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
114 PM EDT Wed Jul 1 2020

GAZ083-084-095>097-011745-
Wilkinson GA-Houston GA-Laurens GA-Bleckley GA-Twiggs GA-
114 PM EDT Wed Jul 1 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WILKINSON...NORTHEASTERN
HOUSTON...NORTHWESTERN LAURENS...NORTHEASTERN BLECKLEY AND TWIGGS
COUNTIES UNTIL 145 PM EDT...

At 113 PM EDT...a strong thunderstorm was over Ripley, or near
Jeffersonville...moving east at 45 mph.

  HAZARD...40 to 50 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Jeffersonville, Dexter, Dudley, Danville, Montrose, Allentown, Robins
Air Force Base, Marion, Tarversville, Bullard, Fitzpatrick,
Nicklesville, Ripley, Huber, District Path, Myricks Mill, Goldsboro,
Chappells Mill, Rebie and Cary.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3252 8361 3268 8355 3275 8356 3279 8352
      3280 8297 3242 8301
TIME...MOT...LOC 1713Z 274DEG 56KT 3270 8343

WIND...50MPH
Local storm report, Jul 1, 1:36 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
136 PM EDT WED JUL 01 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     TSTM WND DMG     1 SSW PAYNE CITY        32.84N  83.69W
07/01/2020                   BIBB               GA   911 CALL CENTER

            TREE DOWNED ONTO A HOME ON THE 1100 BLOCK OF SHERBROOKE
            DRIVE.

&&

EVENT NUMBER FFC2000860

KMM
Special weather statement, Jul 1, 2:26 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
226 PM EDT Wed Jul 1 2020

GAZ074-076-085-086-011915-
Jefferson GA-Washington GA-Emanuel GA-Johnson GA-
226 PM EDT Wed Jul 1 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JEFFERSON...
SOUTHEASTERN WASHINGTON...NORTHERN EMANUEL AND JOHNSON COUNTIES UNTIL
315 PM EDT...

At 226 PM EDT...a strong thunderstorm was near Donovan, or near
Wrightsville...moving east at 35 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Wrightsville, Wadley, Harrison, Bartow, Summertown, Kite, Donovan,
Blundale, Pringle, Three Points, Moxley, Dellwood, New Home and
Colemans Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3266 8219 3267 8279 3269 8279 3272 8286
      3271 8289 3285 8290 3296 8228 3293 8227
      3284 8232 3283 8230 3283 8226 3280 8221
      3280 8219
TIME...MOT...LOC 1826Z 267DEG 29KT 3277 8281

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 11:54 AM EDTSpecial Weather StatementFFCCrawford, Lamar, Monroe, Pike, Talbot, Taylor and 1 more51 min
Jul 1, 12:39 PM EDTSpecial Weather StatementFFCBibb, Crawford36 min
Jul 1, 12:45 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Houston, Peach, Twiggs30 min
Jul 1, 1:10 PM EDTSpecial Weather StatementFFCBibb35 min
Jul 1, 1:14 PM EDTSpecial Weather StatementFFCTwiggs31 min
Jul 1, 2:26 PM EDTSpecial Weather StatementFFCJohnson49 min
Jul 1, 3:13 PM EDTSpecial Weather StatementFFCEmanuel47 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.